# SDR SWAA011055

- Difficulty date: April 6, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,692 hours, 62,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EXTERNAL FUSELAGE SKIN CRACK, L/H SIDE, AFT OF WING TO BODY FAIRING.      REPAIRED SKIN PER SRM.
